Additive ρ-functional inequalities in non-archimedean 2-normed spaces

Zhihua Wang, Choonkil Park, Dong Yun Shin

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we solve the additive ρ-functional inequalities: (Formula Presented) where ρ is a fixed non-Archimedean number with |ρ|< 1. More precisely, we investigate the solutions of these inequalities in non-Archimedean 2-normed spaces, and prove the Hyers-Ulam stability of these inequalities in non-Archimedean 2-normed spaces. Furthermore, we also prove the Hyers-Ulam stability of additive ρ-functional equations associated with these inequalities in non-Archimedean 2- normed spaces.

Original languageEnglish
Pages (from-to)1905-1919
Number of pages15
JournalAIMS Mathematics
Volume6
Issue number2
DOIs
StatePublished - 2021

Keywords

  • Additive ρ -functional equation
  • Additive ρ -functional inequality
  • Hyers-Ulam stability
  • Non-Archimedean 2-normed spaces

Fingerprint Dive into the research topics of 'Additive ρ-functional inequalities in non-archimedean 2-normed spaces'. Together they form a unique fingerprint.

Cite this